Zur Theorie der linearen Substitutionen

Alfred Loewy

Mathematische Annalen (1897)

  • Volume: 48, page 97-110
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Loewy, Alfred. "Zur Theorie der linearen Substitutionen." Mathematische Annalen 48 (1897): 97-110. <http://eudml.org/doc/157814>.

author = {Loewy, Alfred},
journal = {Mathematische Annalen},
pages = {97-110},
title = {Zur Theorie der linearen Substitutionen},
url = {http://eudml.org/doc/157814},
volume = {48},
year = {1897},

AU - Loewy, Alfred
TI - Zur Theorie der linearen Substitutionen
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 97
EP - 110
UR - http://eudml.org/doc/157814
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.